# SDR ASAA2018081325870

- Difficulty date: August 13, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL SURRFACE CORRODED BS 767 787 RBL 24. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW ASA B737-90 SRM 53-60-15-1A-1. ORIGINAL MATERIAL THICKNESS IS 0.050 IN, REMAINING THICKNESS IS 0.038 IN, REMOVED 0.012 IN. REMOVED AND REPLACED DOOR SURROUND SHIELD (TRANSITION PANEL AREA) IAW ASA 737-900 SRM 51-40-02 AND BAC 146A0081 SH. 16 REV A. REMOVED DOT B293. APPLIED TOP COAT TO REPAIR AREA IAW ASA B737-900 AMM 51-21-73. REMOVED AND REINSTALLED 1 EA INTERCOSTAL STA 787 794 FOR ACCESS IAW ASA 737-900 SRM 51-40-02- AND BAC DWG 146A8320 SH. 10 REV. A.
